ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the axial vibrations of rotating bars

Venkatesan, C and Nagaraj, T (1981) On the axial vibrations of rotating bars. In: Journal of Sound and Vibration, 74 (1). pp. 143-147.

[img] PDF
full_text_66.pdf - Published Version
Restricted to Registered users only

Download (301Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

One of the important developments in rotary wing aeroelasticity in the recent past has been the growing awareness and acceptance of the fact that the problem is inherently non-linear and that correct treatment of aeroelastic problems requires the development of a consistent mathematical model [l]. This has led to a number of studies devoted to the derivation of a consistent set of “second order” non-linear equations, for example, those of Hodges and Dowel1 [2], of Rosen and Friedmann [3], and of Kvaternik, White and Kaza [4], each of which differs from the others on the question of the inclusion of certain terms in the equations of motion. The final form of the equations depends first upon the ordering scheme used for characterizing the displacements and upon the consistency with which this is applied in omitting terms of lower order. The ideal way of achieving this would be to derive the equations of motion with all the terms first included regardless of their relative orders of magnitude and then to apply the ordering scheme.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science Ltd.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 20 Jan 2010 11:46
Last Modified: 19 Sep 2010 05:41
URI: http://eprints.iisc.ernet.in/id/eprint/22364

Actions (login required)

View Item View Item